# SDR ASOA03388

- Difficulty date: August 17, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG A C-CHECK IN MCN, THE SECOND FROM AFT CARGO WALL BULKHEAD TRANSFER BEAM UNDER THE SEAL PLATE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SECOND FROM AFT CARGO WALL BULKHEAD TRANSFER BEAM UNDER THE SEAL PLATE IAW SRM 51-42-70.  (M)
